Catchpole, E.A. and Morgan, B.J.T. and Viallefont, A. (2002) Solving problems in parameter redundancy using computer algebra. Journal of Applied Statistics, 29 (1-4). pp. 625-636. ISSN 0266-4763.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
A model, involving a particular set of parameters, is said to be parameter redundant when the likelihood can be expressed in terms of a smaller set of parameters. In many important cases, the parameter redundancy of a model can be checked by evaluating the symbolic rank of a derivative matrix. We describe the main results, and show how to construct this matrix using the symbolic algebra package Maple. We apply the theory to examples from the mark-recapture field. General code is given which can be applied to other models.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics|
|Depositing User:||Judith Broom|
|Date Deposited:||17 Sep 2008 10:48|
|Last Modified:||14 Jan 2010 14:40|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/10498 (The current URI for this page, for reference purposes)|
- Depositors only (login required):